MAUDE Adverse Event Report: ONKOS SURGICAL ELEOS; CANAL FILLING STEM, 11MMX152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA, 28MM COLLAR

ONKOS SURGICAL ELEOS; CANAL FILLING STEM, 11MMX152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA, 28MM COLLAR
Model Number FB-11152-03M
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/11/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The investigation is in progress.When it is complete a supplemental mdr will be submitted accordingly.
 
Event or Problem Description
It was reported that the patient presented with a broken stem (b)(6) 2022 after receiving distal femoral replacement surgery on (b)(6) 2019.The implanting surgeon performed a revision surgery on (b)(6) 2022.During the revision surgery the following implants were revised: eleos distal femur right segmental, eleos distal femur axial pin, eleos tibial hinge component w/ rotational stop, and eleos tibial poly spacer 8mm.Also, during the revision surgery, the eleos canal filling stem 11mm 152mm bowed slotted spline 2/3 plasma 28mm collar was replaced with the eleos cemented stem 13mmx120mm straight fluted, eleos modular porous biogrip ha collar porous ha treated round 34mm 28mm, and eleos modular collar locking ring and impactor tip.No additional information regarding this adverse event has been provided.
 
Additional Manufacturer Narrative
This report is being submitted to include additional information.The investigation is complete.The device was not returned for evaluation.The root cause of the complaint could not be determined.If any additional information is obtained, a supplemental mdr will be filed accordingly.The following sections were updated: b4: date of this report added.G3: date received by manufacturer added.G4: pma/510(k) number corrected.G6: type of report added.H2: follow-up type added.H3: device evaluated by manufacturer updated to no and if other specify section corrected.H6: type of investigation code updated to 4110: trend analysis.H6: type of investigation code updated to 4117: device not accessible for testing.H6: investigation findings code updated to 3221: no findings available.H6: investigation conclusions code updated to 4315: cause not established.H10: additional narratives/data.
 
Event or Problem Description
It was reported that the patient presented with a broken stem on (b)(6) 2022 after receiving distal femoral replacement surgery on (b)(6) 2019.The implanting surgeon performed a revision surgery on (b)(6) 2022.During the revision surgery the following implants were revised: eleos distal femur right segmental, eleos distal femur axial pin, eleos tibial hinge component w/ rotational stop, and eleos tibial poly spacer 8mm.Also, during the revision surgery, the eleos canal filling stem 11mm 152mm bowed slotted spline 2/3 plasma 28mm collar was replaced with the eleos cemented stem 13mmx120mm straight fluted, eleos modular porous biogrip ha collar porous ha treated round 34mm 28mm, and eleos modular collar locking ring and impactor tip.No additional information regarding this adverse event has been provided.

Brand Name
ELEOS
Common Device Name
CANAL FILLING STEM, 11MMX152MM, BOWED, SLOTTED, SPLINED, 2/3 PLASMA, 28MM COLLAR
Manufacturer (Section D)
ONKOS SURGICAL
77 east halsey road
parsippany NJ 07054
Manufacturer (Section G)
PHILLIPS PRECISION INC.
7 paul kohner place
elmwood park NJ 07407
Manufacturer Contact
danielle pierce
77 east halsey road
parsippany 07054
8447672766
MDR Report Key13501775
Report Number3013450937-2022-00054
Device Sequence Number3991626
Product Code KRO
UDI-Device IdentifierB278FB1115203M0
UDI-PublicB278FB1115203M0
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
K161520
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2022
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/11/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date03/04/2024
Device Model NumberFB-11152-03M
Device Catalogue NumberFB-11152-03M
Device Lot Number82291
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2022
Supplement Date Received by Manufacturer04/11/2022
Initial Report FDA Received Date02/09/2022
Supplement Report FDA Received Date04/11/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/04/2019
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
25000009E ELEOS DISTAL FEMUR, RIGHT, SEGMENTAL; 25001208E ELEOS TIBIAL POLY SPACER 8MM; 25002100E ELEOS TIBIAL HINGE COMPONENT W/ STOP; 25002111E ELEOS DISTAL FEMUR AXIAL PIN; 25002202E ELEOS TIBIAL BASEPLATE SIZE 2; KSC01065E ELEOS STEM EXTENSION CEMENTED 10MMX65MM
Outcome Attributed to Adverse Event Required Intervention; Hospitalization;
Patient SexUnknown